# SDR MASA200501062

- Difficulty date: December 20, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 9,620 hours, 8,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AND LOWER EMERGENCY EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED LIGHTING STRIP.
